# SDR P2EA97032

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2710 · Aileron Control System
- Part: Transfer Mech
- Part number: 65542004
- Condition: Failed
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PAE - AILERON TRANSFER MECHANISM (LOST MOTION DEVICE) WOULD NOT RETURN THE CONTROL WHEEL TO ZERO (0) IN COUNTER CLOCKWISE DIRECTION ON CHECK.  REMOVED AND REPLACED AILERON TRANSFER MECHANISM IAW MM 27-11-61.  FUNCTIONAL CHECKS OK IAW MM 27-11-61.  (M)
